MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION
Model Number 3383
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated patient weight is unknown the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Additional components potentially involved in the event include: common device name: extension, model: 3383, udi: (b)(4) , serial: na, batch: 5020864.
 
Event or Problem Description
It was reported the patient is not receiving effective therapy due to high impedances on 3 contacts.Surgical intervention was undertaken wherein the lead extension was explanted and replaced.Effective therapy was established.Note : it is unknown which extension is related to this issue.
 
Additional Manufacturer Narrative
Correction: d4: the lot number should have been 5020864 not 50697.

Brand Name
EXTENSION, 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19444259
Report Number1627487-2024-09058
Device Sequence Number18267794
Product Code LGW
UDI-Device Identifier05415067017918
UDI-Public(01)05415067017918(10)5020864(17)170228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number3383
Device Catalogue Number3383
Device Lot Number5020864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/01/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale